# SDR AALA20101008TUL02

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUB FLOOR IS CORRODED AT STATION 214 AT THE FORWARD END AND UNDER NUMBER 6 SEAT TRACK.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
